# SDR DALA2021092205664

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 MACHINE NEW FLOOR BEAM -Y765 LOC FR64 TO FR66 IN PASSENGER CABIN OLD ONE BADLY CORRODED. CORRECTIVE ACTION: MACHINED AND REPLACED FLOOR BEAM PER ER/A 593701-14 REV ORIGINAL. (1956508)
